# SDR CA150113023

- Difficulty date: January 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,111 hours
- System (JASC): 2430 · DC Generating System
- Part: Panel
- Part number: 1293800161
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS SNAGGED FOR LT ENG UNABLE TO START.  AFTER INVESTIGATION FOUND FEEDER WIRES, BETWEEN STARTER & GENERATOR & DC POWER PANEL WAS ARCING AT THE STUD OF THE POWER PANEL.  THE NUT HOLDING THE FEEDER WIRE DOWN WAS LOOSE BUT NOT LOOSE.  RING TERMINALS ON FEEDER WIRES WERE DAMAGE TO THE POINT THAT THEY BROKE OFF AFTER BEING PULLED ON.  FURTHER INSPECTION OF THE STARTER & GENERATOR SHOWED SIGNS OF BURNING AT THE BUSHES.  DC POWER PANEL, STARTER, GENERATOR & FEEDER WIRE REPLACED WITH NEW.  SYS CHECKED.  NO FURTHER FAULTS.
